# SDR DALA2023062005000

- Difficulty date: December 24, 2022
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 73,912 hours, 34,761 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 RH MLG DOOR ACTUATOR FITTING HAD 8 LOOSE FASTENERS. CORRECTIVE ACTION: CORRECTIVE ACTION: COMPLIED WITH ERA 604408-14AD REV A. (2552393)
